View : 16 Download: 0

Magnetic susceptibilities of integrable quantum ladders

Title
Magnetic susceptibilities of integrable quantum ladders
Authors
Park, SLee, K
Ewha Authors
이공주복
SCOPUS Author ID
이공주복scopus
Issue Date
2001
Journal Title
JOURNAL OF THE KOREAN PHYSICAL SOCIETY
ISSN
0374-4884JCR Link
Citation
vol. 39, no. 4, pp. 637 - 642
Publisher
KOREAN PHYSICAL SOC
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
As an extension of previous studies, we consider the magnetic susceptibilities of a coupled spin-chain model at low temperature and of a more realistic model having a t - J ladder structure at zero temperature. The magnetic susceptibilities for both models are obtained numerically when the coupling constant is greater than its critical value. In this region, the ladders behave as a single chain for H < H-c and as two independent chains for H > H-c showing a divergence at H-c. This divergence is expected to smear out at a finite temperature.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE